Home > Groups > Magnesium and Urination - Painful > dysuria bc of magnesium tablet

dysuria bc of magnesium tablet

  • I have eaten about 18 magnesium tablets during 2 weeks ago. but today I had Dysuria.I didn`t had sex with anybody during 6 months ago.I am male.I think the magnesium tablets caused dysuria.

    Post created 5 months 1 week ago

Comments

  • Hamid,

    Hamid,

    An overdoes of magnesium is called nephropathy(damage to the kidneys)

    Damage kidneys symptoms can be: kidney stones, or pyelonephritis, any one of these symptoms can cause pain urination.

    5 months 6 days ago

  • Hello Hamid,

    Hello Hamid,

    My name is Sha Adams and with your permission may I suggest an alternative medicine to your health concerns. I believe that the body is designed by our Creator, to heal itself. All it needs is a boost from natural ingredients. As a naturopathic specialist, I prescribed various juices, that consist of vegetables, fruits, grains and spices.

    Condition: Magnesium - Painful Urination

    Natural remedy:

    Nutrients involved:

    Give us a chance

    Personal note: Everything that I have shared with all ehealthme.com members, regarding alternative medicine for he/she health problems. Well guess what, supermarkets and online shopping are selling the same juices, I put together for you; and they are not cheap!

    5 months 6 days ago

  • Magnesium intake could cause

    Magnesium intake could cause urinary stones, take a urine analysis to decipher that, besides a urine culture, colony count, and antibiogram-to r/o urinary infection.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    5 months 1 week ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes